# SDR CALA0600106

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 32,700 hours, 17,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Rows 21-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT EMERGENCY LIGHTS AT ROWS 21-24 WERE FOUND INOPERATIVE.  THE RT AFT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-51.
